OaM cover

Operators and Matrices

Volume: 8

Year: 2014


Issue: 1 (March, 2014)
Article number / DOI Authors / Title Pages Abstract Article
08-01 Stephen Clark, Fritz Gesztesy, Roger Nichols, Maxim Zinchenko: Boundary data maps and Krein's resolvent formula for Sturm-Liouville operators on a finite interval 1–71 View View
08-02 Martin S. Copenhaver, Yeon Hyang Kim, Cortney Logan, Kyanne Mayfield, Sivaram K. Narayan, Matthew J. Petro, Jonathan Sheperd: Diagram vectors and tight frame scaling in finite dimensions 73–88 View View
08-03 Leonel Robert: Similarity of perturbations of the shift and a different product of rational functions 89–98 View View
08-04 Kerstin Ammannt: Relative oscillation theory for Jacobi matrices extended 99–115 View View
08-05 Shanwen Hu, Yifeng Xue: C*-algebras generated by three projections 117–128 View View
08-06 Mohammad Adm, Jürgen Garloff: Invariance of total nonnegativity of a tridiagonal matrix under element-wise perturbation 129–137 View View
08-07 Sanaa Messirdi, Bekkai Messirdi, Miloud Messirdi: On different concepts of closedness of linear operators 139–156 View View
Jussi Behrndt, Gerald Teschl, Harald Woracek: Spectral Theory and Differential Operators – Graz, August 27-31, 2012.   View View
08-08 Felix L. Schwenninger, Hans Zwart: Generators with a closure relation 157–165 View View
08-09 Pavel Exner, Diana Barseghyan: Spectral estimates for Dirichlet Laplacians on perturbed twisted tubes 167–183 View View
08-10 Rainer Picard, Sascha Trostorff, Marcus Waurick: On a class of boundary control problems 185–204 View View
08-11 Boulbeba Abdelmoumen: Essential spectra of some matrix operators by means of measures of weak noncompactness 205–216 View View
08-12 Rainer Picard, Sascha Trostorff, Marcus Waurick: A functional analytic perspective to delay differential equations 217–236 View View
08-13 S. G. Pyatkov: Existence of maximal semidefinite invariant subspaces and semigroup properties of some classes of ordinary differential operators 237–254 View View
08-14 W. Arendt, A. F. M. ter Elst, J. B. Kennedy: Analytical aspects of isospectral drums 255–277 View View
08-15 Y. Christodoulides: Asymptotic generalized value distribution of solutions of the Schrödinger equation 279–285 View View
08-16 Constanza Rojas-Molina: The Anderson model with missing sites 287–299 View View
Issue: 2 (June, 2014)
Article number / DOI Authors / Title Pages Abstract Article
08-17 T. Ehrhardt, A. P. Nolasco, F.-O. Speck: A Riemannn surface approach for diffraction from rational wedges 301–355 View View
08-18 Evans M. Harrell II, Manwah Lilian Wong: On the behavior at infinity of solutions to difference equations in Schrödinger form 357–387 View View
08-19 Yuriy V. Shlapak: On one property of inverses of nonlinear operators associated with M-matrices 389–398 View View
08-20 Ajay K. Sharma: Essential norm of generalized composition operators on weighted Hardy spaces 399–409 View View
08-21 Alexander Bondar, Yakov Dymarskii: On the local diffeomorphism and submanifolds of matrices with fixed Jordan block structure 411–423 View View
08-22 Raphaël Clouâtre: Similarity results for operators of class C0 and the algebra H(T) 425–447 View View
08-23 Daniel Kressner: Bivariate matrix functions 449–466 View View
08-24 Sonja Currie: Self-adjoint boundary conditions and interlacing of eigenvalues for the Sturm-Liouville equation on graphs 467–483 View View
08-25 Wai Leong Chooi, Wei Shean Ng: Classical adjoint commuting mappings on alternate matrices and skew-Hermitian matrices 485–512 View View
08-26 R. T. W. Martin: Near invariance and symmetric operators 513–528 View View
08-27 Don Hadwin, Junhao Shen: Approximate double commutants and distance formulas 529–553 View View
08-28 Salah Mecheri: Bishop's property (β), hypercyclicity and hyperinvariant subspaces 555–562 View View
08-29 Mohammed Hichem Mortad: Commutativity of unbounded normal and self-adjoint operators and applications 563–571 View View
08-30 Vladimir Lotoreichik: Lower bounds on the norms of extension operators for Lipschitz domains 573–592 View View
08-31 J. H'Michane, A. el Kaddouri, K. Bouras, M. Moussa: Duality problem for the class of limited completely continuous operators 593–599 View View
Issue: 3 (September, 2014)
Article number / DOI Authors / Title Pages Abstract Article
08-32 A. M. Kholkin, F. S. Rofe-Beketov: Green's function, resolvent, Parseval equality of differential operator with block-triangular matrix coefficients 601–622 View View
08-33 Don Hadwin: Approximate double commutants in von Neumann algebras and C*-algebras 623–633 View View
08-34 Bo Zhang, Yufeng Lu: Commuting of block dual Toeplitz operators 635–650 View View
08-35 Nejc Širovnik, Joso Vukman: On certain functional equation related to a class of generalized inner derivations 651–658 View View
08-36 Volker Mehrmann, Lena Scholz: Self-conjugate differential and difference operators arising in the optimal control of descriptor systems 659–682 View View
08-37 Qian Zhang, Guoxing Ji: Star partial order-hereditary subspaces in ℬ(ℋ) 683–690 View View
08-38 Il Bong Jung, Eun Young Lee: Rank-one perturbations of normal operators and hyponormality 691–698 View View
08-39 Timothy Leake, Brian Lins, Ilya M. Spitkovsky: Pre-images of boundary points of the numerical range 699–724 View View
08-40 Pudji Astuti, Harald K. Wimmer: Linear transformations with characteristic subspaces that are not hyperinvariant 725–745 View View
08-41 Zhiping Xiong, Yingying Qin: The weighted Moore-Penrose inverse for sum of matrices 747–757 View View
08-42 Hoger Ghahramani: On derivations and Jordan derivations through zero products 759–771 View View
08-43 He Yuan, Yao Wang, Yu Wang, Yiqiu Du: Strong commutativity preserving generalized derivations on triangular rings 773–783 View View
08-44 Nadia Boudi, Martin Mathieu: Locally quasi-nilpotent elementary operators 785–798 View View
08-45 B. Fritzsche, B. Kirstein, I. Ya. Roitberg, A. L. Sakhnovich: Discrete Dirac system: rectangular Weyl functions, direct and inverse problems 799–819 View View
08-46 Zhankui Xiao, Feng Wei: Commuting traces and Lie isomorphisms on generalized matrix algebras 821–847 View View
08-47 Nejc Širovnik, Joso Vukman: On functional equations related to derivations and bicircular projections 849–860 View View
08-48 Vadym Adamyan, José Luis Iserte, Igor M. Tkachenko, Gumersindo Verdú: Norms of positive definite Toeplitz matrices and detection of almost periodic components in random signals 861–875 View View
08-49 Isabelle Chalendar, Dan Timotin: Commutation relations for truncated Toeplitz operators 877–888 View View
08-50 Gang Meng, Kaiming Shen, Ping Yan, Meirong Zhang: Strong continuity of the Lidstone eigenvalues of the Beam equation in potentials 889–899 View View
Issue: 4 (December, 2014)
Article number / DOI Authors / Title Pages Abstract Article
08-51 Agnes Radl, Christiane Tretter, Markus Wagenhofer: The block numerical range of analytic operator functions 901–934 View View
08-52 Alexei Yu. Karlovich, Yuri I. Karlovich, Amarino B. Lebre: Fredholmness and index of simplest singular integral operators with two slowly oscillating shifts 935–955 View View
08-53 Sungeun Jung, Eungil Ko, Ji Eun Lee: Properties of complex symmetric operators 957–974 View View
08-54 H. S. Mustafayev: The behavior of the orbits of power bounded operators 975–997 View View
08-55 Yingli Hou, Kui Ji: On the extended holomorphic curves on C-algebras 999–1011 View View
08-56 Anar Dosi: Injectivity in the quantum space framework 1013–1039 View View
08-57 Miroslav Fiedler, Frank J. Hall, Mikhail Stroev: Permanents, determinants, and generalized complementary basic matrices 1041–1051 View View
08-58 John Jasper: Tight projections of frames on infinite dimensional Hilbert spaces 1053–1063 View View
08-59 Xin Li, Wei Wu: Completely positive linear maps on maximal and minimal operator system structures 1065–1078 View View
08-60 Jung-Jin Lee: Conditions Cp, C'p, and C''p for p-operator spaces 1079–1093 View View
08-61 Dumitru Popa: 2-summing operators on l2(X) 1095–1105 View View
08-62 Ondrej Hutník, Mária Hutníková: Toeplitz operators on Poly-analytic spaces via time-scale analysis 1107–1129 View View
08-63 Geoffrey R. Goodson: Spectral properties of normal operators having symmetries arising from conjugations 1131–1141 View View
08-64 Stephen Drury, Minghua Lin: Singular value inequalities for matrices with numerical ranges in a sector 1143–1148 View View
08-65 Runling An, Chunhui Xue, Xu Zhang: Characterization of higher derivations on reflexive algebras 1149–1161 View View
08-66 Maria Joiţa: A Radon-Nikodym type theorem for α-completely positive maps on groups 1163–1174 View View
08-67 Nahum Krupnik: On the inverse-closedness of matrix subalgebras 1175–1180 View View
08-68 Junliang Wu, Jianguo Zhao: Some inequalities for unitarily invariant norms 1181–1190 View View
08-69 Zhidong Pan: Derivable maps and generalized derivations 1191–1199 View View